# SDR DLM88030757

- Difficulty date: August 15, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 37,776 hours, 30,129 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Switch
- Part number: H1410160234
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN GEAR HANDLE LOWERED, HAD ONLY TWO MAIN GEAR GREEN LIGHTS - NO NOSE GEAR LIGHT RED OR GREEN. FOLLOWED CHECKLIST WITH GOOD NLG PIN .2500 INCH AND MAINT CONCURANCE SHOWED GOOD GEAR. NOSE GEAR LIGHT REMAINED OFF ENTIRE TAXI  UNTIL POWER SWAPPED OVER AT GATE.  REMOVED AND REPLACED  PROX BOX. NO HELP - REINSTALLED ORIGINAL. REPLACED NOSE GEAR  INTERLOCK SWITCH.   COMPLETED GEAR SWING. CHECKS OK.
